MathSciNet Relay Station
MathSciNet bibliographic data
MR2653073 39A06 (39A30)
Chen, Shyh-Feng Delay-dependent stability for 2D systems with time-varying delay subject to state saturation in the Roesser model. Appl. Math. Comput. 216 (2010), no. 9, 2613–2622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement